The patient is a 28 year old male. His weight is 56 kg and height is 6 feet. He was an assistant Professor in an Engineering college. For around five days, He had a heavy unbearable headache, high fever, vomiting, loss of appetite, lost consciousness and had a single episode of seizure on the fifth day. He was admitted to ICU in the hospital and got discharged after 10 days. He had an MRI brain with contrast after one day of my admission and it suggested chronic infective granulomas with leptomeningeal involvement. The other tests were CSF GeneXpert negative, CSF ADA negative. TB medication - AKT 4 was started along with tablet Levipil 500, tablet Benadon 40, tablet Pan 40 and tablet Wysolone (40, 30, 20, 10 and 5 mg dose reduction). His current symptoms are frequent, bearable headache every day, Headache may continue for an hour. It is nearly one month and still I have a headache, but the amplitude of headache is less than that of during and before hospitalization. Please give us suggestion for follow up.
Welcome to icliniq.com.
1. Repeat MRI brain with contrast to look for any hydrocephalus, status of granulomas - improving or newer developing.
2. Fundus examination to look for any papilledema.
3. Regular LFT (liver function test) checkup to look for any hepatotoxicity developing due to ATT.
If repeat MRI shows worsening of granulomas, then the patient can be considered to start on fifth ATT - Injection Streptomycin or tablet Levofloxacin (only after consulting neurologist).Regarding follow up:
Revert back with the reports to a neurologist online.---> https://www.icliniq.com/ask-a-doctor-online/neurologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
I switched from Safyral birth control to Ocella and had weird mood swings and depression. Is this normal even though they're supposedly the same? Read fullWhat does my mother's CT scan suggest about her back pain?
I switched from Safyral birth control to Ocella and had weird mood swings and depression. Is this normal even though they're supposedly the same? Read fullIs headache a side-effect of Nevanac ophthalmic suspension?
I switched from Safyral birth control to Ocella and had weird mood swings and depression. Is this normal even though they're supposedly the same? Read full
Ask your health query to a doctor online?Ask a Neurologist Now